MAUDE Adverse Event Report: BOLTOON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTOON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-34-154-34U
Medical Device Problem Codes Device Slipped (1584); Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All relevant device history records (dhrs) for the relay pro nbs (n4) thoracic stent-graft system (28-n4-34-154-34u) with final assembly lot# 2301120016, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show the device received the required sterilization dose on (b)(6) 2023.There were no nonconformances or reworks in relation to this device.A review of the device history records showed no issues were found during the manufacture of the devices.The pre-case plan, post-procedure ct imaging, and additional information were not available for evaluation due to hospital policy.The patient underwent a tevar procedure under suspected aneurysm rupture emergency condition; the narrative reports a device migration leading to an endoleak.The physician opted to correct the endoleak by using another competitor device, and the procedure was successfully completed.Without pre-op and post-op procedure imaging, the aortic anatomy, sizing, graft selection, device positioning, and evidence of the endoleak could not be confirmed and the root cause determined.In conclusion, a review of the device history records showed no issues were found during the manufacture of the device.Without imaging for evaluation, the reported migration and endoleak could not be confirmed.The root cause of the reported failure of migration and suspected endoleak post-procedure could not be determined.
 
Event or Problem Description
Endoleak (type ib or iiib) a patient in whom the relay pro stent graft was implanted was brought to the hospital due to suspected aorta rupture.Since a type 1b or type 3b caused by migration was suspected based on a ct scan, an emergency tevar was performed.Angiography during the procedure also showed an endoleak flowing into the aneurysm.Therefore, the physician additionally implanted a ctag stent graft (gore).After implanting the ctag stent graft, the endoleak disappeared, and the procedure was successfully completed.Operation type: tevar: no blood loss, no image available due to hospital policy, no pre-case plan available due to hospital policy, no additional information available due to hospital policy, delivery system was discarded by user, ((b)(4)).Patient outcome: "no health hazard to the patient".

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTOON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key25172568
Report Number2247858-2026-00079
Device Sequence Number10566315
Product Code MIH
UDI-Device Identifier00843576150607
UDI-Public00843576150607
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/03/2025
Device Catalogue Number28-N4-34-154-34U
Device Lot Number2301120016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown